# SDR HNAA0500045

- Difficulty date: May 16, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 50,091 hours, 56,960 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Broken
- Location: Landing Gear
- Part time: 50,091 hours, 56,960 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT AMBER GEAR DOOR LIGHT ON DURING GEAR RETRACTION.  REPLACED PROXIMITY SENSOR.  (M)
